Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 184, NWS Little Rock, AR

June 12, 2012Calhoun County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 12, 2012, 12:22 AM CDT for Calhoun County, Ouachita County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2012, 12:22 AM CDT (05:22 UTC)
Expired
Jun 12, 2012, 1:00 AM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Calhoun County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 11:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:19 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 11, 8:19 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
819 PM CDT MON JUN 11 2012

.UPDATE...
QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE
EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD
COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS
BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE
NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO
NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND
SOUTH.

&&

.PREV DISCUSSION... /ISSUED 647 PM CDT MON JUN 11 2012/

AVIATION...
A COMPLEX OF THUNDERSTORMS CONTINUES TO MOVE THROUGH SOUTHEAST
ARKANSAS. HEAVY RAIN...LARGE HAIL..AND STRONG GUSTY WINDS ARE
ASSOCIATED WITH THESE STORMS. ONCE THESE MOVE OUT OF THE
AREA...THERE WILL BE A BREAK. HOWEVER...THE COLD FRONT IS JUST
ENTERING NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE SOUTHEAST.
STORMS COULD REFIRE ALONG THIS FRONT OVERNIGHT...MAINLY CENTRAL
AND SOUTH. INCLUDED SOME THUNDERSTORMS MAINLY FOR LATE TONIGHT
INTO TUESDAY MORNING. PATCHY FOG WILL ALSO BE NOTED IN THE
MORNING...ESPECIALLY WHERE RAIN FELL TODAY. MVFR AND VFR
CONDITIONS ARE ANTICIPATED THROUGH THE PERIOD.

PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO
CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD
POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE
CONVECTION.

EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS
IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE
VALUES/...BEFORE WEAKENING.

FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INTITAL
CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT.
DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE
SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS
THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN
SECTIONS.

LONG TERM...FRIDAY THROUGH MONDAY
THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH
OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE
CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE
ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  87  59  84 /  40  30  10  10
CAMDEN AR         72  88  66  87 /  60  50  40  20
HARRISON AR       64  84  57  82 /  20  10  10  20
HOT SPRINGS AR    70  87  63  86 /  50  40  20  20
LITTLE ROCK   AR  71  88  64  85 /  50  40  10  10
MONTICELLO AR     73  89  67  88 /  60  50  40  10
MOUNT IDA AR      70  86  63  85 /  50  30  20  20
MOUNTAIN HOME AR  65  85  57  83 /  30  20  10  10
NEWPORT AR        70  88  62  85 /  40  30  10  10
PINE BLUFF AR     72  88  66  87 /  50  50  20  10
RUSSELLVILLE AR   68  87  62  85 /  50  30  10  20
SEARCY AR         70  87  62  85 /  50  30  10  10
STUTTGART AR      72  88  65  86 /  50  40  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

51
Hazardous weather outlook, Jun 12, 12:00 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CDT TUE JUN 12 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1200 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG
THE COLD FRONT AS IT SAGS SOUTH OVERNIGHT.  THE COLD FRONT IS
ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST.
THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH OVERNIGHT...WITH A SLIGHT RISK OF STRONG TO SEVERE STORMS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS OF ANY SEVERE
STORMS MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE
ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE
FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A
SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN
PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON
THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS
SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT
WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/59

In the hours before

Special weather statement, Jun 11, 9:52 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 PM CDT MON JUN 11 2012

ARZ032-039-043-044-120335-
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
952 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN
PULASKI...EXTREME EASTERN PERRY AND EXTREME SOUTHWESTERN FAULKNER
COUNTIES UNTIL 1030 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KETCHEL MTN...OR NEAR LAKE MAUMELLE...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   LAKE MAUMELLE...      PINNACLE MTN...
  LITTLE ITALY...       CHENAL VALLEY...      NATURAL STEPS...
  CAMMACK VILLAGE...    WILFORD PEAK...       TWIN SPRINGS...
  THE HEIGHTS...        SPRING VALLEY...      SHINALL MTN...
  SHADY GROVE...        RATTLESNAKE MTN...    PINNACLE...
  PIGEON ROOST MTN...   NORTHPOINT...
  MURRAY LOCK AND DAM...

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 3 AND 10.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 5 AND 7.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3477 9231 3463 9248 3484 9270 3495 9260
TIME...MOT...LOC 0252Z 310DEG 16KT 3485 9260

44
Special weather statement, Jun 11, 10:46 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1046 PM CDT MON JUN 11 2012

ARZ043-044-120430-
PULASKI AR-SALINE AR-
1046 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND CENTRAL
PULASKI COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTH OF BULLARD MTN...OR 6 MILES WEST
OF WEST LITTLE ROCK...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     BRYANT...             SHANNON HILLS...
  OTTER CREEK...        MABELVALE...          GEYER SPRINGS...
  CHENAL VALLEY...      VIMY RIDGE...         BASELINE...
  ALEXANDER...          WESTWOOD...           WAKEFIELD VILLAGE...
  TWIN SPRINGS...       TERRYTOWN...          SPRING VALLEY...
  SHINALL MTN...        SHADY GROVE...        ROSEDALE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 122 AND 135.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 6.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3467 9229 3456 9247 3475 9263 3483 9251
TIME...MOT...LOC 0347Z 318DEG 12KT 3475 9253

44
Special weather statement, Jun 11, 11:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 PM CDT MON JUN 11 2012

ARZ040-120505-
POLK AR-
1133 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL
MIDNIGHT CDT...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES NORTH OF HATFIELD...OR 9 MILES
SOUTHWEST OF MENA...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  POLK CNTY FAIRGNDS... MCCAULEY...           HATFIELD...
  ROCKY...              POTTER...             NUNLEY...
  DALLAS...             COVE...               WOLF PEN GAP...
  WEST VALLEY...        SMOKE ROCK MTN...     POTTER MTN...
  POTTER JUNCTION...    PLEASANT HILL...      OLD COVE...
  MENA INTERMTN ARPT... LONE VALLEY...        DOG MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3450 9447 3460 9446 3455 9410 3433 9425
      3446 9448 3449 9447
TIME...MOT...LOC 0434Z 300DEG 9KT 3452 9438

62
Special weather statement, Jun 11, 11:47 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1147 PM CDT MON JUN 11 2012

ARZ063-064-068-069-120530-
BRADLEY AR-CLEVELAND AR-DREW AR-LINCOLN AR-
1147 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY
COUNTIES UNTIL 1230 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...OVER SOUTHERN CLEVELAND AND SOUTH
LINCOLN...WITH THE STRONGEST NEAR HEBRON...OR 9 MILES SOUTH OF
RISON...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...         WILMAR...             WEEKS...
  WARRENTON...          PLANTERSVILLE...      MT ELBA...
  LAKE MONTICELLO...    HERBINE...            HEBRON...
  CRANE LAKE...         BRANDON...            TYRO...
  RYE...                ROCK SPRINGS...       RELFS BLUFF...
  ORLANDO...            NEW EDINBURG...       MONTONGO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3387 9161 3353 9165 3365 9225 3387 9229
TIME...MOT...LOC 0446Z 299DEG 9KT 3381 9221

/59
Special weather statement, Jun 11, 11:58 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT MON JUN 11 2012

ARZ040-120530-
POLK AR-
1158 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1230
AM CDT...

AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 12 MILES SOUTHWEST OF
MENA...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        MCCAULEY...
  HATFIELD...           HARTLEY...            GRANNIS...
  SHADY...              HATTON...             COVE...
  BOGG SPRINGS...       WOLF PEN GAP...       WHISKEY PEAK...
  WEST VALLEY...        WEST HANNA MTN...     SMOKE ROCK MTN...
  PLEASANT HILL...      OLD COVE...           LONE VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3450 9447 3456 9446 3448 9407 3435 9415
      3434 9425 3420 9424 3419 9425 3419 9426
      3436 9447 3449 9447
TIME...MOT...LOC 0458Z 299DEG 12KT 3446 9439

62
Special weather statement, Jun 12, 12:16 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 AM CDT TUE JUN 12 2012

ARZ066-067-120545-
CALHOUN AR-OUACHITA AR-
1216 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OUACHITA AND WESTERN
CALHOUN COUNTIES UNTIL 1245 AM CDT...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF SPRING HILL...OR 9 MILES
SOUTHWEST OF CAMDEN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...             STEPHENS...           PACE CITY...
  MILLERS BLUFF...      LOUANN...
  HIGHLAND INDSTRL PK...                      CULLENDALE...
  WARNER...             TROY...               STANDARD UMPSTEAD...
  OGEMAW...             LOCUST BAYOU...       KIRKLAND...
  JOYCE CITY...         HARMONY GROVE...      FRENCHPORT...
  ELLIOTT...            EAST CAMDEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3338 9273 3338 9277 3337 9279 3337 9286
      3337 9309 3339 9313 3361 9312 3370 9255
      3335 9253 3337 9257 3335 9261 3335 9268
TIME...MOT...LOC 0517Z 267DEG 26KT 3351 9294

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:39 PM CDTSpecial Weather StatementLZKCleveland46 min
Jun 11, 7:48 PM CDTSpecial Weather StatementLZKDrew42 min
Jun 11, 9:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski22 min
Jun 11, 9:52 PM CDTSpecial Weather StatementLZKPulaski43 min
Jun 11, 10:46 PM CDTSpecial Weather StatementLZKPulaski44 min
Jun 11, 11:08 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline37 min
Jun 11, 11:33 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 11, 11:45 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline45 min
Jun 11, 11:47 PM CDTSpecial Weather StatementLZKDrew43 min
Jun 11, 11:58 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 12, 12:16 AM CDTSpecial Weather StatementLZKOuachita29 min
Jun 12, 12:33 AM CDTSpecial Weather StatementLZKSaline47 min
Jun 12, 12:57 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun20 min
Jun 12, 1:08 AM CDTSpecial Weather StatementLZKMontgomery32 min
Jun 12, 1:23 AM CDTSpecial Weather StatementLZKSaline32 min
Jun 12, 1:31 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery3 hr
Jun 12, 1:44 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery46 min
Jun 12, 2:22 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita38 min
Jun 12, 2:54 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita41 min
Jun 12, 2:56 AM CDTFlash Flood WarningLZKMontgomery, Pike, Polk, Scott, Yell4 hr
Jun 12, 3:23 AM CDTSpecial Weather StatementLZKGrant32 min
Jun 12, 3:27 AM CDTSpecial Weather StatementLZKScott28 min
Jun 12, 3:36 AM CDTSpecial Weather StatementLZKOuachita44 min
Jun 12, 3:48 AM CDTAreal Flood AdvisoryLZKGarland, Grant, Hot Spring2 hr
Jun 12, 4:12 AM CDTSpecial Weather StatementLZKLogan, Yell43 min
Jun 12, 4:24 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery2 hr
Jun 12, 4:32 AM CDTSpecial Weather StatementLZKClark43 min
Jun 12, 5:02 AM CDTSpecial Weather StatementLZKBradley, Desha, Drew58 min
Jun 12, 5:33 AM CDTFlash Flood WarningLZKArkansas, Monroe117 min
Jun 12, 6:27 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.